Back to Search
Start Over
An elastic flow for nonlinear spline interpolations in ℝⁿ
- Source :
- Lin, C C, Schwetlick, H R & Tran, D T 2022, ' AN ELASTIC FLOW FOR NONLINEAR SPLINE INTERPOLATIONS IN ℝ n ', Transactions of the American Mathematical Society, vol. 375, no. 7, pp. 4893-4942 . https://doi.org/10.1090/tran/8639
- Publication Year :
- 2022
- Publisher :
- American Mathematical Society (AMS), 2022.
-
Abstract
- In this paper we use the method of geometric flow on the problem of nonlinear spline interpolations for non-closed curves in n n -dimensional Euclidean spaces. The method applies theory of fourth-order parabolic PDEs to each piece of the curve between two successive knot points at which certain dynamic boundary conditions are imposed. We show the existence of global solutions of the elastic flow in suitable Hölder spaces. In the asymptotic limit, as time approaches infinity, solutions subconverge to a stationary solution of the problem. The method of geometric flows provides a new approach for the problem of nonlinear spline interpolations.
Details
- ISSN :
- 10886850 and 00029947
- Volume :
- 375
- Database :
- OpenAIRE
- Journal :
- Transactions of the American Mathematical Society
- Accession number :
- edsair.doi.dedup.....9bdd61aa140ce31246841b91129dfed4
- Full Text :
- https://doi.org/10.1090/tran/8639